Journal of Symbolic Logic

Saturated Ideals

Kenneth Kunen

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 43, Issue 1 (1978), 65-76.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740107

Mathematical Reviews number (MathSciNet)
MR495118

Zentralblatt MATH identifier
0395.03031

JSTOR
links.jstor.org

Citation

Kunen, Kenneth. Saturated Ideals. J. Symbolic Logic 43 (1978), no. 1, 65--76. https://projecteuclid.org/euclid.jsl/1183740107


Export citation